# SDR UIEA2020051401021

- Difficulty date: May 11, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,756 hours, 21,962 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2
- Part serial: 702640
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF HAD SMOKE/FUMES IN COCKPIT( PERFORMED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION REF AMM 05-51-56. REMOVED OIL CONTAMINATION FROM THE AIR CONDITIONING AND PNEUMATIC SYSTEM REF AMM 21-00-21-102.  LP 1130723 - M6: REMOVED AND REPLACED LEFT ENGINE REF AMM 71-00-02. ENGINE RUN SATISFACTORY. NO LEAKS NOTED. )
